# SDR AU510001439

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 63333007
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HAND MICROPHONE SWITCH STICKING.(OTHER CAUSE: STICKY SWITCH - MATERIAL ) (CASA# 510001439)
